Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 39, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Aug 22, 2017, 5:03 AM CDT for Douglas County, Kansas. It took effect at Aug 22, 2017, 9:42 AM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 5:03 AM CDT (10:03 UTC)
- In effect from
- Aug 22, 2017, 9:42 AM CDT
- Expired
- Aug 23, 2017, 8:17 AM CDT
- In force
- 23 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Douglas County, KS
The radar
The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakarusa River near Lawrence (LAWK1). The gauge peaked at 24.75 ft at Aug 22, 2017, 4:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06891500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
007 WGUS43 KTOP 221003 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Topeka KS 503 AM CDT Tue Aug 22 2017 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Wakarusa River near Lawrence 4s affecting Douglas County Wakarusa River at Wakarusa affecting Shawnee County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC045-221803- /O.NEW.KTOP.FL.W.0039.170822T1632Z-170823T1317Z/ /LAWK1.1.ER.170822T1632Z.170822T1800Z.170823T0117Z.NO/ 503 AM CDT Tue Aug 22 2017 The National Weather Service in Topeka, KS has issued a * Flood warning for The Wakarusa River near Lawrence 4s. * From this morning to Wednesday morning. * At 4:45 AM Tuesday the stage was 17.1 feet. * Flood stage is 23.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this morning and continue to rise to near 24.6 feet by this afternoon.The river will fall below flood stage by this evening. * Impact...At 23.0 feet...Minor low land flooding begins. && LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529 $$ KSC177-221803- /O.NEW.KTOP.FL.W.0040.170822T1334Z-170823T0826Z/ /WRWK1.1.ER.170822T1334Z.170822T1700Z.170822T2026Z.NO/ 503 AM CDT Tue Aug 22 2017 The National Weather Service in Topeka, KS has issued a * Flood warning for The Wakarusa River at Wakarusa. * From this morning to late tonight. * At 4:15 AM Tuesday the stage was 10.4 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 18.0 feet by this afternoon.The river will fall below flood stage by late this afternoon. * Impact...At 15.0 feet...Minor flooding occurs along the Wakarusa River. && LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573 $$
4 follow-up statements
887 WGUS83 KTOP 221445 FLSTOP Flood Statement National Weather Service Topeka KS 945 AM CDT Tue Aug 22 2017 ...The Flood Warning continues for the following streams in Kansas... Pottawatomie Creek near Scipio affecting Anderson and Franklin Counties Wakarusa River near Lawrence 4s affecting Douglas County ...The Flood Warning continues for the following streams in Kansas.. Marais Des Cygnes River at Ottawa affecting Franklin County Marais Des Cygnes River near Quenemo affecting Franklin and Osage Counties Wakarusa River at Wakarusa affecting Shawnee County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC059-222245- /O.CON.KTOP.FL.W.0041.170822T2031Z-170824T1200Z/ /OTWK1.2.ER.170822T2031Z.170823T0600Z.170824T0000Z.NO/ 945 AM CDT Tue Aug 22 2017 The Flood Warning continues for The Marais Des Cygnes River at Ottawa. * from this afternoon to Thursday morning. * At 8:30 AM Tuesday the stage was 21.9 feet. * Flood stage is 31.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 34.0 feet by early Wednesday morning.The river will fall below flood stage by Wednesday evening. && LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551 $$ KSC059-139-222245- /O.CON.KTOP.FL.W.0042.170822T2111Z-170824T0515Z/ /QNMK1.1.ER.170822T2111Z.170823T0000Z.170823T1115Z.NO/ 945 AM CDT Tue Aug 22 2017 The Flood Warning continues for The Marais Des Cygnes River near Quenemo. * from this afternoon to late Wednesday night. * At 9:27 AM Tuesday the stage was 4.6 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 20.8 feet by this evening.The river will fall below flood stage by Wednesday morning. && LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552 $$ KSC003-059-222245- /O.EXT.KTOP.FL.W.0043.170822T1752Z-170823T1955Z/ /SIPK1.2.ER.170822T1752Z.170823T0000Z.170823T0755Z.NO/ 945 AM CDT Tue Aug 22 2017 The Flood Warning continues for The Pottawatomie Creek near Scipio . * from this afternoon to Wednesday afternoon. * At 9:01 AM Tuesday the stage was 8.2 feet. * Flood stage is 23.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 25.5 feet by this evening.The river will fall below flood stage by early Wednesday morning. * Impact...At 25.6 feet...Farmers fields to the south of the creek near Ohio Road floods. && LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525 $$ KSC045-222244- /O.EXT.KTOP.FL.W.0039.170822T1442Z-170823T1215Z/ /LAWK1.1.ER.170822T1329Z.170822T1800Z.170823T0015Z.NO/ 945 AM CDT Tue Aug 22 2017 The Flood Warning continues for The Wakarusa River near Lawrence 4s. * from this morning to Wednesday morning. * At 8:45 AM Tuesday the stage was 23.1 feet. * Flood stage is 23.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 24.6 feet by this afternoon. The river will fall below flood stage this evening. * Impact...At 25.0 feet...Road 1150 East floods. && LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529 $$ KSC177-222244- /O.CON.KTOP.FL.W.0040.000000T0000Z-170823T0826Z/ /WRWK1.1.ER.170822T1030Z.170822T1700Z.170822T2026Z.NO/ 945 AM CDT Tue Aug 22 2017 The Flood Warning continues for The Wakarusa River at Wakarusa. * until late tonight. * At 9:00 AM Tuesday the stage was 16.9 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 18.0 feet by this afternoon. The river will fall below flood stage late this afternoon. && LAT...LON 3890 9573 3890 9563 3887 9563 3887 9573 $$
396 WGUS83 KTOP 221938 FLSTOP Flood Statement National Weather Service Topeka KS 238 PM CDT Tue Aug 22 2017 ...The Flood Warning continues for the following streams in Kansas... Wakarusa River near Lawrence 4s affecting Douglas County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC045-230338- /O.EXT.KTOP.FL.W.0039.000000T0000Z-170823T1348Z/ /LAWK1.1.ER.170822T1329Z.170823T0000Z.170823T0148Z.NO/ 238 PM CDT Tue Aug 22 2017 The Flood Warning continues for The Wakarusa River near Lawrence 4s. * until Wednesday morning. * At 1:45 PM Tuesday the stage was 24.5 feet. * Flood stage is 23.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 24.8 feet by this evening. The river will fall below flood stage this evening. * Impact...At 25.0 feet...Road 1150 East floods. && LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529 $$
435 WGUS83 KTOP 230225 FLSTOP Flood Statement National Weather Service Topeka KS 925 PM CDT Tue Aug 22 2017 ...The Flood Warning continues for the following streams in Kansas... Wakarusa River near Lawrence 4s affecting Douglas County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC045-231025- /O.EXT.KTOP.FL.W.0039.000000T0000Z-170823T1418Z/ /LAWK1.1.ER.170822T1329Z.170822T2115Z.170823T0218Z.NO/ 925 PM CDT Tue Aug 22 2017 The Flood Warning continues for The Wakarusa River near Lawrence 4s. * until Wednesday morning. * At 8:45 PM Tuesday the stage was 23.6 feet. * Flood stage is 23.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 23.0 feet...Minor low land flooding begins. && LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529 $$
036 WGUS83 KTOP 230541 FLSTOP Flood Statement National Weather Service Topeka KS 1241 AM CDT Wed Aug 23 2017 ...The Flood Warning is cancelled for the following streams in Kansas... Wakarusa River near Lawrence 4s affecting Douglas County. ...The Flood Warning continues for the following streams in Kansas... Marais Des Cygnes River at Ottawa affecting Franklin County. Marais Des Cygnes River near Quenemo affecting Franklin and Osage Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC059-231341- /O.EXT.KTOP.FL.W.0041.000000T0000Z-170824T0000Z/ /OTWK1.1.ER.170823T0008Z.170823T0400Z.170823T1200Z.NO/ 1241 AM CDT Wed Aug 23 2017 The Flood Warning continues for The Marais Des Cygnes River at Ottawa. * until this evening. * At 11:30 PM Tuesday the stage was 31.4 feet. * Flood stage is 31.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this morning. * Impact...At 31.0 feet...Lowland areas near the river flood. && LAT...LON 3863 9551 3862 9507 3852 9507 3856 9514 3858 9551 $$ KSC059-139-231341- /O.CON.KTOP.FL.W.0042.000000T0000Z-170824T0600Z/ /QNMK1.1.ER.170823T1200Z.170823T1200Z.170823T1200Z.NO/ 1241 AM CDT Wed Aug 23 2017 The Flood Warning continues for The Marais Des Cygnes River near Quenemo. * until late tonight. * At 3:52 PM Tuesday the stage was 8.1 feet. * Flood stage is 17.0 feet. * Forecast...The river is expected to rise to near flood stage this morning and fall below flood stage by late this morning. * Impact...At 17.0 feet...Lowland areas along the river flood. && LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552 $$ KSC045-230611- /O.CAN.KTOP.FL.W.0039.000000T0000Z-170823T1418Z/ /LAWK1.1.ER.170822T1329Z.170822T2115Z.170823T0248Z.NO/ 1241 AM CDT Wed Aug 23 2017 The Flood Warning is cancelled for The Wakarusa River near Lawrence 4s. * At 11:45 PM Tuesday the stage was 21.4 feet. * Flood stage is 23.0 feet. * Fell below flood stage at 9:48 PM Tuesday. * Forecast...The river will continue to fall to 4.9 feet by Thursday morning. * Impact...At 23.0 feet...Minor low land flooding begins. && LAT...LON 3892 9529 3896 9510 3894 9508 3891 9517 3890 9529 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Aug 22, 4:17 AM CDT, 46 minutes earlier.
Area forecast discussion, Aug 22, 4:17 AM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Topeka KS 417 AM CDT Tue Aug 22 2017 .SHORT TERM...(Today and tonight) Issued at 413 AM CDT Tue Aug 22 2017 At 09Z WV imagery shows upper trof pivoting through the area pushing along surface cold boundary through north central and northeast Kansas at this hour. LLJ is in the process of veering to the east of the area providing convergence for showers and storms with very heavy rainfall (common amounts of 2-4 inches in some areas) over very southern and southeastern portions of the area into west central Missouri. Cold boundary is ushering in a very much needed dry airmass shunting modified tropical airmass to the east and southeast of the area. A narrow band of low level stratus will move in behind the front but shouldn't be long lasting as clearing will take place quickly into the morning on Tuesday over the region as high pressure settles into the area. Lingering showers in southeastern portions of the CWA should exit completely after mid morning time frame. Northwest flow regime aloft will take hold with modified Canadian airmass cooling high temps Tuesday and Wednesday into the low to mid 80s. With dry dewpoints, low temps on Tuesday night could dip into the mid 50s especially near the KS/NE border. .LONG TERM...(Wednesday through Monday) Issued at 413 AM CDT Tue Aug 22 2017 The long term forecast features northwest flow with mid level ridge in place and main Westerly energy well north of the area. A few minor embedded waves could help upslope flow induced storms on the foothills of the Rockies move off into the High Plains into central portions of KS/NE. Most long range guidance at this time keeps weaker flow aloft in place and instability well west of the area. Therefore, only small chance POPs are in the forecast and mainly for western portions of the CWA Friday and Saturday time frames perhaps carrying into Sunday. Overall, temps for the period will be slightly below normal in the low to mid 80s and lows near normal in the low to mid 60s. An overall dry pattern will still be welcome in light of recent rainfalls. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1139 PM CDT Mon Aug 21 2017 Scattered TSRA are gradually clearing KTOP/KFOE towards the east with improving conditions to VFR. Could still see a few storms in vicinity of the front as it passes in the 08 to 10Z time frame at KTOP/KFOE with a mention of temporary MVFR ceilings. KMHK has a lesser chance of seeing convection overnight. MVFR stratus should be short lived as increasing dry air advection shunts the low level moisture out of the area by 15Z. && .TOP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 AM CDT this morning for KSZ024-026- 038>040-054>056-058-059. && SHORT TERM...Drake LONG TERM...Drake AVIATION...Prieto
Hazardous weather outlook, Aug 22, 4:25 AM CDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 425 AM CDT Tue Aug 22 2017 KSZ008>012-020>024-026-034>040-054>056-058-059-230930- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 425 AM CDT Tue Aug 22 2017 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. Showers and thunderstorms continue across portions of east central Kansas through early morning. Heavy rainfall overnight has resulted in flash flooding over eastern portions of the CWA. A few warnings remain in effect at this time. Rainfall totals have ranged anywhere from 1 to 5 inches in these areas. An additional inch is still expected over portions of east central Kansas through mid morning. A Flash Flood Watch also remains in effect through Tuesday morning for the eastern and southeastern portions of the outlook area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Aug 22, 1:43 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 AM CDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLOOD 2 S OTTAWA 38.59N 95.26W
08/22/2017 FRANKLIN KS LAW ENFORCEMENT
MINOR STREET FLOODING ALONG 15TH STREET
BETWEEN OAK AND MULBERRY STREETS.
&&Special weather statement, Aug 22, 2:29 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Topeka KS
229 AM CDT TUE AUG 22 2017
KSZ023-024-026-038>040-054>056-220800-
Wabaunsee-Shawnee-Lyon-Pottawatomie-Jefferson-Douglas-Jackson-
Franklin-Osage-
229 AM CDT TUE AUG 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
JEFFERSON...SHAWNEE...DOUGLAS...EASTERN WABAUNSEE...NORTHERN OSAGE...
SOUTHEASTERN POTTAWATOMIE...SOUTHERN JACKSON AND NORTHEASTERN LYON
COUNTIES UNTIL 300 AM CDT...
At 228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Lawrence to near Keene.
Movement was south at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Topeka, Lawrence, Baldwin City, Carbondale, Valley Falls, Rossville,
Oskaloosa, Eskridge, Tecumseh, Eudora, St. Marys, Richland, Dover,
Silver Lake, Auburn, Overbrook, Burlingame, Perry, McLouth and
Meriden.
This includes the following highways...
Interstate 70 between mile markers 336 and 355.
Kansas Turnpike between mile markers 146 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3863 9607 3934 9618 3942 9527 3942 9518
3897 9519 3896 9517 3898 9516 3896 9508
3898 9508 3884 9505 3876 9506
TIME...MOT...LOC 0728Z 351DEG 25KT 3903 9519 3894 9601Local storm report, Aug 22, 2:44 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
244 AM CDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM FLASH FLOOD 3 SSE MCLOUTH 39.16N 95.19W
08/22/2017 JEFFERSON KS LAW ENFORCEMENT
SWIFT WATER RESCUE OF ONE PERSON UNDERWAY.
&&Local storm report, Aug 22, 3:25 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
325 AM CDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLASH FLOOD WELLSVILLE 38.72N 95.08W
08/22/2017 FRANKLIN KS LAW ENFORCEMENT
FLASH FLOODING OF SEVERAL STREETS IN
WELLSVILLE.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:36 PM CDT | Flash Flood Warning | TOP | Jefferson | 6 hr |
| Aug 21, 7:49 PM CDT | Special Weather Statement | TOP | Jackson | 26 min |
| Aug 21, 7:59 PM CDT | Special Weather Statement | TOP | Shawnee | 31 min |
| Aug 21, 8:12 PM CDT | Special Weather Statement | TOP | Wabaunsee | 33 min |
| Aug 21, 8:27 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 20 min |
| Aug 21, 8:45 PM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| Aug 21, 9:09 PM CDT | Special Weather Statement | TOP | Douglas | 36 min |
| Aug 21, 9:13 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 34 min |
| Aug 21, 9:30 PM CDT | Special Weather Statement | TOP | Lyon | 30 min |
| Aug 21, 9:55 PM CDT | Flash Flood Warning | TOP | Jackson, Jefferson | 4 hr |
| Aug 21, 10:03 PM CDT | Flash Flood Warning | TOP | Douglas, Jackson, Jefferson, Shawnee, Wabaunsee | 4 hr |
| Aug 22, 12:01 AM CDT | Flash Flood Warning | TOP | Douglas, Franklin, Osage, Shawnee | 6 hr |
| Aug 22, 1:28 AM CDT | Areal Flood Advisory | TOP | Franklin | 3 hr |
| Aug 22, 1:51 AM CDT | Flash Flood Warning | TOP | Douglas, Jackson, Jefferson, Shawnee | 4 hr |
| Aug 22, 2:29 AM CDT | Special Weather Statement | TOP | Douglas, Jefferson, Shawnee | 31 min |
| Aug 22, 3:32 AM CDT | Flash Flood Warning | TOP | Franklin | 4 hr |
| Aug 22, 4:57 AM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 3 hr |
| Aug 22, 5:03 AM CDT | River Flood Warning | TOP | Shawnee | 22 hr |
| Aug 22, 5:33 AM CDT | Areal Flood Warning | TOP | Douglas, Jackson, Jefferson, Shawnee | 3 hr |
| Aug 22, 5:46 AM CDT | Flash Flood Warning | TOP | Douglas, Franklin, Osage | 3 hr |
| Aug 22, 7:29 AM CDT | Areal Flood Warning | TOP | Franklin | 3 hr |
| Aug 22, 8:22 AM CDT | River Flood Warning | TOP | Franklin | 47 hr |
| Aug 22, 8:22 AM CDT | River Flood Warning | TOP | Franklin, Osage | 40 hr |
| Aug 22, 8:22 AM CDT | River Flood Warning | TOP | Anderson, Franklin | 31 hr |
| Aug 22, 8:34 AM CDT | Areal Flood Warning | TOP | Douglas, Franklin, Osage | 4 hr |
| Aug 22, 10:47 AM CDT | Areal Flood Warning | TOP | Franklin | 118 min |
| Aug 22, 12:16 PM CDT | Areal Flood Warning | TOP | Douglas, Franklin, Osage | 8 hr |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.